Banach Journal of Mathematical Analysis

On generalized ($m, n, l$)-Jordan centralizers of some algebras

Jianbin Guo, Jiankui Li, and Qihua Shen

Full-text: Open access

Abstract

Let $\mathcal{A}$ be a unital algebra over a number field $\mathbb{K}$. A linear mapping $\delta$ from $\mathcal{A}$ into itself is called a generalized ($m, n, l$)-Jordan centralizer if it satisfies $(m+n+l)\delta(A^2)-m\delta(A)A-nA\delta(A)-lA\delta(I)A\in \mathbb{K}I$ for every $A\in \mathcal{A}$, where $m\geq0, n\geq0, l\geq0$ are fixed integers with $m+n+l\neq 0$. In this paper, we study generalized ($m, n, l$)-Jordan centralizers on generalized matrix algebras and some reflexive algebras alg$\mathcal{L}$, where $\mathcal{L}$ is a CSL or satisfies $\vee\{L: L\in \mathcal{J}(\mathcal{L})\}=X$ or $\wedge\{L_-: L\in \mathcal{J}(\mathcal{L})\}=(0)$, and prove that each generalized ($m, n, l$)-Jordan centralizer of these algebras is a centralizer when $m+l\geq1$ and $n+l\geq1$.

Article information

Source
Banach J. Math. Anal., Volume 6, Number 2 (2012), 19-37.

Dates
First available in Project Euclid: 13 July 2012

Permanent link to this document
https://projecteuclid.org/euclid.bjma/1342210158

Digital Object Identifier
doi:10.15352/bjma/1342210158

Mathematical Reviews number (MathSciNet)
MR2945986

Zentralblatt MATH identifier
1266.47105

Subjects
Primary: 47L35
Secondary: 17B40: Automorphisms, derivations, other operators 17B60: Lie (super)algebras associated with other structures (associative, Jordan, etc.) [See also 16W10, 17C40, 17C50]

Keywords
CSL algebra centralizer ($m, n, l$)-Jordan centralizer generalized matrix algebra reflexive algebra

Citation

Li, Jiankui; Shen, Qihua; Guo, Jianbin. On generalized ($m, n, l$)-Jordan centralizers of some algebras. Banach J. Math. Anal. 6 (2012), no. 2, 19--37. doi:10.15352/bjma/1342210158. https://projecteuclid.org/euclid.bjma/1342210158


Export citation

References

  • K. Davidson, Nest Algebras, Pitman Res. Notes Math. Ser., 191, Longman, Harlow, 1988.
  • J. Guo and J. Li, On centralizers of some reflexive algebras, Aequat. Math. 2012, DOI: 10.1007/s00010-012-0137-y.
  • D. Hadwin and J. Li, Local derivations and local automorphisms on some algebras, J. Operator Theory 60 (2008), no. 1, 29–44.
  • M. Lambrou, On the rank of operators in reflexive algebras, Linear Algebra Appl. 142 (1990), 211–235.
  • J. Li and Z. Pan, On derivable mappings, J. Math. Anal. Appl. 374(1) (2011), 311–322.
  • W. Longstaff, Operators of rank one in reflexive algebras, Canad. J. Math. 28 (1976), 19–23.
  • W. Longstaff, Strongly reflexive lattices, J. Lond. Math. Soc. 11 (1975), 491–498.
  • F. Lu and B. Liu, Lie derivations of reflexive algebras, Integral Equations Operator Theory 64 (2009), 261–271.
  • F. Lu, Jordan derivations of reflexive algebras, Integral Equations Operator Theory 67 (2010), 51–56.
  • F. Lu, The Jordan structure of CSL algebras, Studia Math. 190 (2009), 283–299.
  • S. Power, Limit Algebras: an introduction to subalgebras of $C^*$-algebras, Pitman Res. Notes Math. Ser., 278, Longman, Harlow, 1992.
  • X. Qi, S. Du and J. Hou, Characterization of Centralizers, Acta Math. Sinica (Chin. Ser.) 51(3) (2008), 509–516.
  • E. Samei, Approximately local derivations, J. Lond. Math. Soc. 71 (2005), 759–778.
  • A. Sands, Radicals and Morita contexts, J. Algebra 24 (1973), 335–345.
  • J. Vukman, An identity related to centralizers in semiprime rings, Comment. Math. Univ. Carolin. 40 (1999), 447–456.
  • J. Vukman and I. Kosi-Ulbl, Centralizers on rings and algebras, Bull. Aust. Math. Soc. 71 (2005), 225–234.
  • J. Vukman, On centralizers of semisomple $H^*$ algebras, Taiwanese J. Math. 4 (2007), 1063–1074.
  • J. Vukman, Centralizers on semiprime rings, Comment. Math. Univ. Carolin. 42 (2001), 237–245.
  • J. Vukman, On $(m, n)$-Jordan centralizers in rings and algebras, Glas. Mat. Ser. III 45 (2010), 43–53.
  • B. Zalar, On centralizers of semiprime rings, Comment. Math. Univ. Carolin. 32 (1991), 609–614.